# SDR SWAA2013082719636

- Difficulty date: August 10, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 54,746 hours, 32,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 WINDOW FRAME TOP OTBD CORNER CRACKED IN FRAME.  R&R FRAME IAW ACO.
